# SDR CALA0000706

- Difficulty date: May 18, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT O/B SEAT TRACK CORRODED AT STA 470, LBL 44.5.  THE SEAT TRACK WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 51-30-3, 51-10-3, AND 53-05, FIGURE 4.
